MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number PG14300XF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen does not present any indication of manufacturing defect, or anomaly that could have impacted on the event as report.The history records indicate this product was final inspection tested at integer ,and was determined acceptable.Awaiting device analysis.
 
Event or Problem Description
The tip of the wire broke inside the body during removal.There was resistance felt, but the device was not stuck.They snared the broken piece out.The patient is fine, and there was no harm.There was no physical damage observed during preparation.No patient injury ; patient was discharged.Additional patient information is below: what other devices were being used at the same time as this device? (introducer, guide catheter, guide wire, stent, other?) please provide the manufacturer, device name, and device description for each of these devices.2.2 phoenix catheter.Is the device returning? if yes, please confirm it was not exposed to infectious environment? returning yes, not infectious.Was procedure completed with suspect device? yes.How was the procedure completed? the wire piece was snared out at the end of the procedure.Intervention prior was complete.What was the outcome of the procedure? successful was any additional unscheduled intervention required to remove the device? no if yes, describe the intervention: was any additional unscheduled medical or surgical intervention required due to device malfunction? they had to snare out the wire piece out of the femoral artery during the procedure.If so, what kind of intervention was performed? snare.Did the patient experience any adverse events? no.If yes, describe the event.Was the event related to the device? was the device ever stuck? if yes, explain circumstances: where was it stuck? how was it unstuck? was the suspect device removed by itself? was any damage observed on the device after removal from the patient? the wire floppy tip was broken off inside the common femoral artery if yes, describe: were any protruding parts observed after removal? no.Was troubleshooting performed? n/a.If yes, describe: was vessel full occluded? no.Target lesion % occlusion at time of crossing? approx.50% describe the lesion (location, percent occlusion, tortuousness, plaque characterization, etc.) not tortuous, not calcified.Lesion calcification: unknown none.Type of "target" lesion? unknown.Was guidewire advanced ahead of catheter when crossing lesion? yes.If peripheral, was the catheter tracked over-the-horn? yes.Was the patient discharged as expected? yes.In what condition? good.(if no, or if hospitalization was required please provide details.) what is the patient's condition today? did the physician/facility report this ae to a regulatory agency? no.Procedure location: ir lab.Please provide patient information per us fda regulations: patient identifier: (b)(6).Patient age at the time of event, or date of birth; patient gender: male.Patient weight: (b)(6); ethnicity/race: white.Please provide pictures if possible.
 
Event or Problem Description
The tip of the wire broke inside the body during removal, there was resistance felt but the device was not stuck.They snared the broken piece out.The patient is fine and there was no harm.There was no physical damage observed during preparation.No patient injury ; patient was discharged.Additional patient information is below 1.What other devices were being used at the same time as this device? (introducer, guide catheter, guide wire, stent, other?) please provide the manufacturer, device name, and device description for each of these devices.- 2.2 phoenix catheter.2.Is the device returning? if yes please confirm it was not exposed to infectious environment? returning yes, not infectious.3.Was procedure completed with suspect device? yes.4.How was the procedure completed? the wire piece was snared out at the end of the procedure.Intervention prior was complete.5.What was the outcome of the procedure? successful.6.Was any additional unscheduled intervention required to remove the device? no.A.If yes, describe the intervention:.7.Was any additional unscheduled medical or surgical intervention required due to device malfunction? they had to snare out the wire piece out of the femoral artery during the procedure.A.If so, what kind of intervention was performed? snare.8.Did the patient experience any adverse events? no.A.If yes, describe the event.B.Was the event related to the device? 9.Was the device ever stuck? a.If yes, explain circumstances: b.Where was it stuck? c.How was it unstuck? 10.Was the suspect device removed by itself? 11.Was any damage observed on the device after removal from the patient? the wire floppy tip was broken off inside the common femoral artery.A.If yes, describe:.12.Were any protruding parts observed after removal? no.13.Was troubleshooting performed? a.If yes, describe:.14.Was vessel full occluded? no.15.Target lesion % occlusion at time of crossing? approx.50%.16.Describe the lesion (location, percent occlusion, tortuousness, plaque characterization, etc.) not tortuous, not calcified.17.Lesion calcification: unknown none.18.Type of "target" lesion: ? unknown.19.Was guidewire advanced ahead of catheter when crossing lesion? yes.20.If peripheral, was the catheter tracked over-the-horn? yes.21.Was the patient discharged as expected? yes.A.In what condition? good.(if no, or if hospitalization was required please provide details.) 22.What is the patient's condition today? 23.Did the physician/facility report this ae to a regulatory agency? no.24.Procedure location: (b)(6) lab.25.Please provide patient information per us fda regulations: (1) patient identifier - (b)(6); (2) patient age at the time of event, or date of birth; (3) patient gender- male, (4) patient weight; and weight -210, (5) ethnicity/race.-white, 26.Please provide pictures if possible?.
 
Additional Manufacturer Narrative
Updated to include device evaluation.
 
Event or Problem Description
The tip of the wire broke inside the body during removal, there was resistance felt but the device was not stuck.They snared the broken piece out.The patient is fine and there was no harm.There was no physical damage observed during preparation.No patient injury; patient was discharged.Additional patient information is below 1.What other devices were being used at the same time as this device? (introducer, guide catheter, guide wire, stent, other?) please provide the manufacturer, device name, and device description for each of these devices.- 2.2 phoenix catheter.2.Is the device returning? if yes please confirm it was not exposed to infectious environment? returning yes, not infectious.3.Was procedure completed with suspect device? yes.4.How was the procedure completed? the wire piece was snared out at the end of the procedure.Intervention prior was complete.5.What was the outcome of the procedure? successful.6.Was any additional unscheduled intervention required to remove the device? no.A.If yes, describe the intervention: 7.Was any additional unscheduled medical or surgical intervention required due to device malfunction? they had to snare out the wire piece out of the femoral artery during the procedure.A.If so, what kind of intervention was performed? snare.8.Did the patient experience any adverse events? no.A.If yes, describe the event.B.Was the event related to the device? 9.Was the device ever stuck? a.If yes, explain circumstances: b.Where was it stuck? c.How was it unstuck? 10.Was the suspect device removed by itself? 11.Was any damage observed on the device after removal from the patient? the wire floppy tip was broken off inside the common femoral artery.A.If yes, describe: 12.Were any protruding parts observed after removal? no.13.Was troubleshooting performed? n/a.A.If yes, describe: 14.Was vessel full occluded? no.15.Target lesion % occlusion at time of crossing? approx.50%.16.Describe the lesion (location, percent occlusion, tortuousness, plaque characterization, etc.) not tortuous, not calcified.17.Lesion calcification: unknown none.18.Type of "target" lesion: ? unknown.19.Was guidewire advanced ahead of catheter when crossing lesion? yes.20.If peripheral, was the catheter tracked over-the-horn? yes.21.Was the patient discharged as expected? yes.A.In what condition? good.(if no, or if hospitalization was required please provide details.) 22.What is the patient's condition today? 23.Did the physician/facility report this ae to a regulatory agency? no.24.Procedure location: ir lab.25.Please provide patient information per us fda regulations: (1) patient identifier - (b)(6) ; (2) patient age at the time of event, or date of birth; (3) patient gender- male.(4) patient weight; and weight -210.(5) ethnicity/race.-white.26.Please provide pictures if possible?.

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key10892081
Report Number9681477-2020-00020
Device Sequence Number19556936
Product Code DQX
UDI-Device Identifier10845225002746
UDI-Public(01)10845225002746(17)210701(10)11007419
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberPG14300XF
Device Lot Number11007419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/04/2020
11/04/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/11/2020
01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight95